zbMATH — the first resource for mathematics

Three examples of three-dimensional continued fractions in the sense of Klein. (English) Zbl 1102.11007
Author’s abstract: The problem of the investigation of the simplest \(n\)-dimensional continued fraction in the sense of Klein for \(n\geq 2\) was posed by V. Arnold. The answer for the case in which \(n=2\) can be found in the works of E. I. Korkina [Tr. Mat. Inst. Steklova 209, 143–166 (1995; Zbl 0883.11034)] and G. Lachaud [“Voiles et polyèdres de Klein”, Preprint 95–22, Lab. Math. Discrètes, CNRS, Marseille (1995)]. In this paper we study the case in which \(n=3\).

11A55 Continued fractions
11J70 Continued fractions and generalizations
Full Text: DOI arXiv
[1] Arnold, V.I., Continued fractions, (2002), Moscow Center of Continuous Mathematical Education Moscow · Zbl 1044.11596
[2] Karpenkov, O.N., On tori decompositions associated with two-dimensional continued fractions of cubic irrationalities, Funct. anal. appl., 38, 2, 28-37, (2004) · Zbl 1125.11042
[3] Korkina, E.I., Two-dimensional continued fractions. the simplest examples, Proc. Steklov inst. math., 209, 143-166, (1995) · Zbl 0883.11034
[4] G. Lachaud, Voiles et Polyèdres de Klein, preprint no. 95-22, Laboratoire de Mathématiques Discrètes du C.N.R.S., Luminy, 1995
[5] J.-O. Moussafir, Voiles et Polyédres de Klein: Geometrie, Algorithmes et Statistiques, docteur en sciences thése, Université Paris IX-Dauphine, 2000
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.